MathSciNet Relay Station
MathSciNet bibliographic data
MR1009456 60F05 (60C05)
Dutko, Michael Central limit theorems for infinite urn models. Ann. Probab. 17 (1989), no. 3, 1255–1263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement